# SDR DALA2016121609902

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON CUTOUTS OF ACCESS PANEL.  ACCESS PANEL LANDING WAS REPAIRED IAW ETI 17-16-179 REV3 AND ER/A 552854-14 REV. ORIG.
